# SDR QXEA0200733

- Difficulty date: April 28, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 956 hours, 785 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950225
- Part serial: 0219
- Condition: Malfunctioned
- Location: Cabin
- Part time: 951 hours, 782 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

BOI- RECIRCULATION FAN FAULT (WHITE).  CIRCUIT BREAKER A2 POPPED AND HOT PLASTIC SMELL.  REMOVED AND REPLACED RECIRCULATION FAN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
